# SDR ABXA20241231276

- Difficulty date: December 31, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 103,274 hours, 46,235 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI ,EICAS "FWD EQUIP OVHT: DESCREET LT "OVHT", WENT TO STBY AND BOTH INDICATIONS RETURNED AC RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC . MTX DEFERRED FWD EQUIP. COOLING IAW MEL-ABX-21-58-1-1 . FOR DEPARTURE AND RETURNED AC TO SERVICE
